# SDR SIMA20160920003

- Difficulty date: September 20, 2016
- Submitted: September 22, 2016
- Operation: Air carrier
- Aircraft: N690AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500858
- Aircraft time: 29,836 hours, 25,749 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: 14541013001
- Condition: Damaged
- Location: Service Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SEAL AFT LOWER CORNER REQUIRES PRESSURIZATION LEAK CHECK DUE TO DISPLACEMENT AND REINSTALLATION OF SEAL.  PERFORMED PRESSURIZATION OF LEAK CHECK OF SERVICE DOOR SEAL IAW AMM 52-43-04.  NO DEFECTS NOTED AT THIS TIME.
